# SDR SWAA2016071853964

- Difficulty date: June 22, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 63,741 hours, 37,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRUCTURE FLOORBEAM CORRODED BETWEEN BS 757 TO BS 857, RBL 14.  REPAIR FLOORBEAM IAW SRM.
